EconPapers    
Economics at your fingertips  
 

Bäcklund transformations for nonlinear evolution equations: Hilbert space approach

Krzysztof Kowalski

Physica A: Statistical Mechanics and its Applications, 1993, vol. 198, issue 3, 493-502

Abstract: A new method of determining Bäcklund transformations for nonlinear partial differential equations of the evolution type is introduced. Using the Hilbert space approach the problem of finding Bäcklund transformations is brought down to the solution of an abstract equation in Hilbert space.

Date: 1993
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390236W
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:198:y:1993:i:3:p:493-502

DOI: 10.1016/0378-4371(93)90236-W

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:198:y:1993:i:3:p:493-502